# SDR C2XA02TY055

- Difficulty date: March 19, 2002
- Submitted: March 20, 2002
- Operation: Air carrier
- Aircraft: N13979
- Make and model: Emb EMB-145LR
- Aircraft serial: 145181
- Aircraft time: 6,027 hours, 4,156 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Bellcrank
- Part number: 14522150401
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS DURING A SCHEDULED EA INSPECTION EA 2730-01044 A CRACK WAS FOUND IN LEFT BELL CRANK ASSEMBLY.  MAINTENANCE REMOVED AND REPLACED THE QUADRANT IAW AMM 27-31-03.  OPS CHECK WAS GOOD AND WILL BE RELEASED UPON COMPLETION OF ALL CHECKS.
